Optimal limiting absorption principle for a Schrödinger type operator on a Lipschitz cylinder

Melgaard, Michael (2005) Optimal limiting absorption principle for a Schrödinger type operator on a Lipschitz cylinder. Manuscripta Mathematica, 118 (2). pp. 253-270. ISSN 0025-2611

Full text not available from this repository.

Abstract

Spectral properties of a Schrödinger type operator on a cylinder is established by a version of Mourre's conjugate operator method. In particular, the limiting absorption principle is proved in an optimal scale of Besov spaces.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Related URLs:
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 11:22
Last Modified: 19 Sep 2013 11:22
URI: http://sro.sussex.ac.uk/id/eprint/46381
📧 Request an update